Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Blisters on skin. History of kidney stones. Have HLA-B27 gene, ankylosing spondilitis. What do you think?

Have HLA-B27 gene ,will ankylosing spondilitis. Past year and a half have had little tiny red/black specks on skin which turns to blisters,then eventually turn into limited healing leisions.My bone density is 100% even though I m post menapausal,I m only 48.I ve always been a very healthy person until the gene kicked in.No big deal,I had bad reaction to remicade so I chose alternative diet and life style.This helped with the A.S. but not skin.Through my own research I think I may have the answer,but would like to know what you think.With the gene,the A.S.,skin issues,long history of kidney stones ,and 100% bone density,and the Dr. suggested I take calcium,and supplements for post menapausal skin such as collagen.Having said that I think my condition is either systematic sclerosis,or some type or level of scleraderma.My blood work shows high blood calcium,high uric acid,and low pottasium. So there you have it.What do ya think Doc????
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Hi tory,
Thanks for writing in.
The condition you are suffering can be dermatitis herpetiformis.
It cause blisters with itching over lower part of the body.
You can take tab zyrtec for itching and apply Soframycin cream over affected area.
Consider a visit to dermatologist for prescription drugs.
Skin biopsy may be needed for diagnosis.
Discuss the option of Dapsone with your doctor.It is a wonderful drug and will help a lot in long term remission.

Hope this helps.

Dr Sudarshan
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor